# SDR AALA20140602016

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 40,702 hours, 16,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD & OTBD FASTENER HOLES IN THE SEAT TRACKS & SPLICE STRAPS LOCATED AT STATION 727B LBL 24.75 HAD CRACKS.  ACCOMPLISHED ECO J1707 FOR THE REPAIR OF THE STRAPS IN CONJUNCTION WITH RECEIVING EA B737-53-035100 FOR THE REPAIR OF THE SEAT TRACKS.
